# SDR CALA9801636

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT UPPER MOUNT HOLE OF FRAME AT STA 980, LONGERON 16R.  THE CRACKED AREA WAS REMOVED.  A REPAIR WAS INSTALLED IAW SRM 51-30-1.
